Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the depo shot for almost 7 years. I've decided to get off the shot because my husband and I want to have another baby. I've been off the shot since Jan 12. This month will be 9 months since my last shot which was the end of Oct 11. I was supposed to get my next shot the end of Jan but decided not to. At this point I feel like I am screaming at the top of my lungs and nobody can hear me!! Since I've been off the shot I've had the following symptoms: nausea, tiredness, weight gain, break out bumps all over my back shoulders and my face, cramps, lower back pain which I feel like I am in labor & very light bleeding for 7 days now. I tell everyone my symptoms but nobody seems to understand. I called my obgyn and they schedule me an appt for aug 1st. I just want this pain to go away. I'll admit I really enjoyed being on the depo but now I don't know if being on the depo this long is worth all the pain and discomfort I am experience. I wish I would have been warned a long time ago!! Ladies who are considering the depo just do a little more research before going on the depo.

Loading...

I was on it for just over a year. and when i got off it i still didnt get a period for a few months, then when i didnt get it i had it for a full month, i tried to concive and it took a year to finally become pregnant. it can cause weight loss when getting off it too but not very often, i also got a cyist from the needle that the doctors found a year later roughtly they told me was caused by depo. GOOD LUCK
Reply

Loading...

I'm 19 I just got my first depo shot on July 18. I thought it would be great because I';m terrible with taking pills. I have heard some unpleasant things about it but asked my obgyn a bunch of questions before deciding to get the shot. WORST MISTAKE OF MY LIFE. The first month I was okay but in the last two months it has been nothing but pain and suffering. Sick to my stomach everyday, major migraines, head spins, back pains, cramps and extremely irregular bleeding.On top of that my modd swings are ridiculous, I'm an emotional wreck, will go from 0 to 100 in minutes.  I have decided to not go get my second shot but have been reading the effects of after the shot, even people who only got one shot. i've never felt like this in my life and scared this shot is going to kill me. To anyone reading this before getting on depo DONT DO IT. And for those getting off depo, is there anyway to get this poison out of my body any quicker?

Reply

Loading...

Hi I am feeling just like you but I have endometriosis, I don't think this is what's hurtjng me, because its my upper abdomin that's killing me, maybe it's an ulcer? I was on depo for four years and www ok on it, got my period fine afterwards but I have constant discomfort...now I've been off Of depo couple months and I keep having stomach and abdominal pain to the point that it's hard to write this... I am thinking about going on Loestrin 24 fe, because having endo I should take something... I don't take pain medication because I feel weak and I don't know what to do? Someone out there who can give me advice? Does smoking weed help? God help me and take away this pain. Thanks to all who can relate.
Reply

Loading...